MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; FLAT PE LINER
Catalog Number 01.32.3644HCT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the hip surgery, the trial reduction was performed using a cup 52mm, liner 36mm, and head 36mm, sleeve s.Since there was no dislocation tendency, the implants of the same sizes were inserted in the same positions as trials.However, it was noticed that the implant tended to dislocate.In addition, cup fixation was poor.The surgery was successfully completed using a cup 54 mm, liner 36 mm and head, sleeve m.
 
Additional Manufacturer Narrative
Batch review performed on 28-aug-2023 lot 2247621: 100 items manufactured and released on 16-feb-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, 68 items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by r&d project manager: the cup and the sleeve were analyzed.From the received parts, no particular signs of evidence of device failure were noticed: the shell showed some tissue in the pyramidal net and an internal groove due to damages occurred during the removal (probably with the screw), while the sleeve did not present particular signs.Additional items involved in the event, batch review performed on 28-aug-2023 ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot.2248508 lot 2248508: 20 items manufactured and released on 17-jan-2023.Expiration date: 2027-12-18.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.352mh acetabular shell ø52 multi-hole thin (k202568) lot.2007121 lot 2007121: 52 items manufactured and released on 30-ott-2020.Expiration date: 2025-10-21.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.240a sleeve size s (k131518) lot.176412b lot 176412b: 3 items manufactured and released on 5-apr-2023.Expiration date: 2028-03-18.No anomalies found related to the problem.To date, 2 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/E
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17779522
Report Number3005180920-2023-00719
Device Sequence Number6634516
Product Code LPH
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.3644HCT
Device Lot Number2247621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian